# SDR AALA20040426

- Difficulty date: April 4, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHTS IN FIRST CLASS INOPERATIVE.  CLEANED CORROSION ON NUMBER 2 EMERGENCY BATTERY PACK IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
